BALANCING, PELL AND SQUARE TRIANGULAR FUNCTIONS


TEKCAN A. , Tayat M., Olajos P.

MISKOLC MATHEMATICAL NOTES, vol.16, no.2, pp.1219-1231, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.18514/mmn.2015.1724
  • Title of Journal : MISKOLC MATHEMATICAL NOTES
  • Page Numbers: pp.1219-1231

Abstract

In this work, we derive some functions on balancing, cobalancing, Lucas-balancing, Lucas-cobalancing, Pell, Pell-Lucas and square triangular numbers. At the end of this article we investigated common values of combinatorial numbers and Lucas-balancing numbers.